Intramural colonic hematoma: Complication of anticoagulation with heparin - Commentary

Research output: Contribution to journalArticle

Original languageEnglish (US)
Pages (from-to)784
Number of pages1
JournalGastrointestinal Endoscopy
Volume62
Issue number5
StatePublished - Nov 2005
Externally publishedYes

Fingerprint

Hematoma
Heparin

ASJC Scopus subject areas

  • Gastroenterology

Cite this

Intramural colonic hematoma : Complication of anticoagulation with heparin - Commentary. / Brandt, Lawrence J.

In: Gastrointestinal Endoscopy, Vol. 62, No. 5, 11.2005, p. 784.

Research output: Contribution to journalArticle

@article{a2611a508b8a4281986bd4c00f90b96c,
title = "Intramural colonic hematoma: Complication of anticoagulation with heparin - Commentary",
author = "Brandt, {Lawrence J.}",
year = "2005",
month = "11",
language = "English (US)",
volume = "62",
pages = "784",
journal = "Gastrointestinal Endoscopy",
issn = "0016-5107",
publisher = "Mosby Inc.",
number = "5",

}

TY - JOUR

T1 - Intramural colonic hematoma

T2 - Complication of anticoagulation with heparin - Commentary

AU - Brandt, Lawrence J.

PY - 2005/11

Y1 - 2005/11

UR - http://www.scopus.com/inward/record.url?scp=27144555348&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=27144555348&partnerID=8YFLogxK

M3 - Article

AN - SCOPUS:27144555348

VL - 62

SP - 784

JO - Gastrointestinal Endoscopy

JF - Gastrointestinal Endoscopy

SN - 0016-5107

IS - 5

ER -